MathSciNet Relay Station
MathSciNet bibliographic data
MR2474239 (2009m:34039) 34B15 (34B10 34B16)
Liu, Lishan; Liu, Bingmei; Wu, Yonghong Nontrivial solutions of $m$-point boundary value problems for singular second-order differential equations with a sign-changing nonlinear term. J. Comput. Appl. Math. 224 (2009), no. 1, 373–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement